# SDR DXTA200400462

- Difficulty date: November 30, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 750
- Aircraft serial: 7500064
- Aircraft time: 6,181 hours, 3,838 cycles
- System (JASC): 3150 · Central Warning
- Part: Trim Scale
- Condition: Warning Light
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL JUST BELOW V1, RED MASTER WARNING ILLUMINATED WITH RED NO TAKEOFF EICAS MESSAGE.  AFTER ABORTING T/O AND EXITING RUNWAY, NO ABNORMALITIES NOTED ON T/O PAGE, OR ANYWHERE ELSE.  FOUND STAB TRIM OUT OF T/O ARC LIMITS.  SET STAB TO WITHIN T/O LIMITS AND OP'S CHECK GOOD.  CHECKED NO T/O SYSTEMS IAW 750 MM 31-52-00, OP'S CHECK GOOD.
